# SDR UPS08854222

- Difficulty date: November 18, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR AT BS 400 TO 420 LONG 36 TO 35R NEEDS ENGINEER APPROVAL FOR PRESSURIZED AREA.  INSTALLED DOUBLER AND FINGER DOUBLERS IAW DC8 SRM 53-2-1 FIG 7 TR 53-2 03 SHT 3 AND 4.
